RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1997, Volume 62, Issue 6, Pages 933–936 (Mi mz1683)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

The Powers–Arveson index for quasifree dynamical semigroups

G. G. Amosov, A. V. Bulinski

Moscow Institute of Physics and Technology

DOI: https://doi.org/10.4213/mzm1683

Full text: PDF file (213 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1997, 62:6, 781–784

Bibliographic databases:

Received: 01.10.1997

Citation: G. G. Amosov, A. V. Bulinski, “The Powers–Arveson index for quasifree dynamical semigroups”, Mat. Zametki, 62:6 (1997), 933–936; Math. Notes, 62:6 (1997), 781–784

Citation in format AMSBIB
\Bibitem{AmoBul97}
\by G.~G.~Amosov, A.~V.~Bulinski
\paper The Powers--Arveson index for quasifree dynamical semigroups
\jour Mat. Zametki
\yr 1997
\vol 62
\issue 6
\pages 933--936
\mathnet{http://mi.mathnet.ru/mz1683}
\crossref{https://doi.org/10.4213/mzm1683}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1635198}
\zmath{https://zbmath.org/?q=an:0932.46053}
\transl
\jour Math. Notes
\yr 1997
\vol 62
\issue 6
\pages 781--784
\crossref{https://doi.org/10.1007/BF02355468}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075396200034}


Linking options:
  • http://mi.mathnet.ru/eng/mz1683
  • https://doi.org/10.4213/mzm1683
  • http://mi.mathnet.ru/eng/mz/v62/i6/p933

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. G. Amosov, A. V. Bulinski, M. E. Shirokov, “Regular Semigroups of Endomorphisms of von Neumann Factors”, Math. Notes, 70:5 (2001), 583–598  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:282
    Full text:94
    References:24
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020